# SDR ASAA2014082109054

- Difficulty date: August 21, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 24,761 hours, 7,618 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 143A61203
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, FORWARD  BOTTOM STOP PIN FITTING CHAFED.  ACFT GROUNDED.    R & R STOP FITTING IAW SRM 51-40-02 AND DWGS 143A6110, REV A AND 143A6117, REV A.   INSTALLED STOP PIN IN NEW FITTING IAW AMM  52-31-00-820-801, STEP M.
